# SDR IPXA09557277

- Difficulty date: September 3, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N472UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28843
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Condition: Out Of Adjust
- Location: Cockpit Window
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A NR 2 WINDOW HANDLE REQUIRES EXCESSIVE FORCE TO OPEN.  DEFERRED 407884 ISSUED.  PERFORMED ADJUSTMENT/TEST IAW M/M 56-11-02-5.  OPS CK'D GOOD, CLEARED ITEM.
